# SDR SWIA202264437

- Difficulty date: January 3, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECHNICAIN DROPS BUCKING BAR ON INTERNAL SKIN DURING REPAIR PROCEDURES FOR FS280 CROSSBEAM REPAIR. DENT LOCATED BETWEEN FS280 - FS295, BETWEEN STGR-26R AND STGR-25R.      (C-CHECK RO 2/16/2022)    REPAIRED LOWER FUSELAGE SKIN BETWEEN FS280.00 AND FS295.00 AND STRINGERS 26R AND 25R. REF. MHIRJ REO 690-53-21-1468 REV --, DATED 2022-01-14. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. / COMPLIED WIITH SKYWEST TASK CARD 51-900-1002-SKY. / LEAK CHECKS GOOD.
